# SDR SWAA2025012179552

- Difficulty date: December 19, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT ZEE LOCATED BTW BS 500H TO BS 500I AT LEVEL S 26L AND WL 154.5 AT FWD CARGO COMPARTMENT 2024-764658<[01] TOOL USED ON STEP 4 UT EQUIPMENT. P/N: 45MG; S/N: 232017609; CAL DUE DATE: 08-OCT-25;[02] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EAM-22-153-01550 SEE TTG8Q00XQKL7;[03] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EAM-22-153-01550 SEE TTG8Q00XQKL7 CERTIFIED AS RII.
